MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES GELPOINT V-PATH; CULDOSCOPE (AND ACCESSORIES)

APPLIED MEDICAL RESOURCES GELPOINT V-PATH; CULDOSCOPE (AND ACCESSORIES)
Model Number C2A12
Medical Device Problem Code Installation-Related Problem (2965)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product is being returned for evaluation and no lot number has been provided to applied medical.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Procedure performed: hysterectomy, bso, usls.Event description: for this case vnotes was performed post hysterectomy as the patient had severe prolapse.The v-path was placed to perform the bso/usls portion of the procedure.Upon laparoscopic entry, the surgeon visualized the right fallopian tube covered by the alexis sheath.The aps present at the case verified that the surgeon did perform a tissue sweep after placing the device and prior to starting the laparoscopic portion of the procedure.The surgeon used laparoscopic graspers to expose the tube.There was no patient injury as a result of entrapment and no further issues throughout the case.The case was successfully completed via vnotes.Summary: vnotes post hyst, tissue entrapment.Additional information provided on 06jan2025 by [name].There was internal tissue entrapment.Yes, the surgeon performed a tissue sweep before and after rolling down the alexis to check for tissue entrapment.Yes, the tissue sweep was done for both inner and outer ring of alexis.The surgeon resolved the issue by using a grasper to get the tube out from underneath the sheath.No, there were no challenges with the patient's anatomy.There was no patient injury caused by tissue entrapment.A grasper was used to get the tube out from underneath the sheath.Intervention: ni.Patient status: there was no patient injury as a result of entrapment and no further issues throughout the case.
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.However, the customer¿s experience of tissue entrapment was confirmed based on the event description.Based on the description of the event, it is possible that a finger tissue sweep was not sufficient to discern that tissue was entrapped.Applied medical has performed a historical trend analysis and review of production records and no relevant documentations were identified.The probability and criticality of harm resulting from this failure have been evaluated and were found to be at an acceptable level.
 
Event or Problem Description
Procedure performed: hysterectomy, bso, usls.Event description: for this case vnotes was performed post hysterectomy as the patient had severe prolapse.The v-path was placed to perform the bso/usls portion of the procedure.Upon laparoscopic entry, the surgeon visualized the right fallopian tube covered by the alexis sheath.The aps present at the case verified that the surgeon did perform a tissue sweep after placing the device and prior to starting the laparoscopic portion of the procedure.The surgeon used laparoscopic graspers to expose the tube.There was no patient injury as a result of entrapment and no further issues throughout the case.The case was successfully completed via vnotes.Summary: vnotes post hyst, tissue entrapment.Additional information provided on 06jan2025 by [name].There was internal tissue entrapment.Yes, the surgeon performed a tissue sweep before and after rolling down the alexis to check for tissue entrapment.Yes, the tissue sweep was done for both inner and outer ring of (b)(6).The surgeon resolved the issue by using a grasper to get the tube out from underneath the sheath.No, there were no challenges with the patient's anatomy.There was no patient injury caused by tissue entrapment.A grasper was used to get the tube out from underneath the sheath.Intervention: ni.Patient status: there was no patient injury as a result of entrapment and no further issues throughout the case.

Brand Name
GELPOINT V-PATH
Common Device Name
CULDOSCOPE (AND ACCESSORIES)
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key21260768
Report Number2027111-2025-00333
Device Sequence Number15809949
Product Code HEW
UDI-Device Identifier00607915138660
UDI-Public(01)00607915138660
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K191294
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC2A12
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/28/2025
Supplement Report FDA Received Date08/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GRASPER
Patient SexUnknown